# SDR HMG2002F00001

- Difficulty date: July 8, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N82LB
- Make and model: Beech 58
- Aircraft serial: TH910
- Engine: Cont IO520*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 00244002377
- Condition: Cracked
- Location: Fuselage
- Part time: 6,163 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, CRACKS WERE FOUND IN BULKHEAD FS 257.6.
